MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR

SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR
Model Number 96102
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted spacelabs healthcare to report that their xhibit central station lost all telemetry monitoring for twelve minutes before returning on its own.Additional information was requested from the customer to determine cause of failure, however at this time, the customer has not responded.If additional information is made available, a follow-up report will be submitted in accordance with 21 cfr 803.56.
 
Additional Manufacturer Narrative
Note regarding d4, udi field: only the gtin information for the reported device was provided as the serial number was not available.

Brand Name
XHIBIT CENTRAL STATION
Common Device Name
CENTRAL STATION REMOTE MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
4255594957
MDR Report Key25700104
Report Number3010157426-2026-00108
Device Sequence Number15903751
Product Code MHX
UDI-Device Identifier10841522127069
UDI-Public(01)10841522127069
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K122146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown